# SDR DJFA201907297001

- Difficulty date: July 27, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N356FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500155
- Aircraft time: 5,575 hours, 3,889 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, G, J
- Precautionary procedure: H, E, A

## Discrepancy

DIVERTED DUE TO VIBRATION. THROUGH CLIMB FELT VIBRATION THAT WENT AWAY AT FL330 WHEN RIGHT GEN WENT OFF LINE. AFTER ATTEMPTING TO RESET GENERATOR VIBRATION CAME BACK. FOLLOWED CHECKLIST AND SHUT DOWN RIGHT ENGINE. AIRCRAFT LANDED WITHOUT INCIDENT. R&R # 2 ENGINE STARTER GENERATOR AND COMPLETED ALL ASSOCIATED TASKS FOR UNSCHEDULED STARTER GEN REMOVAL.
